MAUDE Adverse Event Report: MIZUHO ORTHOPEDIC SYSTEMS, INC. ADVANCED CONTROL I-BASE, DC; OPERATING TABLE

MIZUHO ORTHOPEDIC SYSTEMS, INC. ADVANCED CONTROL I-BASE, DC; OPERATING TABLE
Model Number 5803
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code Fall (1848)
Date of Event 02/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that when the tilt function on the table was used, the locks did not hold leading the table to swing in the opposite direction and causing the patient to fall.
 
Additional Manufacturer Narrative
Per the information obtained from the device evaluation and interviews, no issues with the table were observed.The table passed the preventive maintenance check and the reported malfunction was deemed as not reproducible by the field service engineer.No response was obtained from the hospital pertaining to the patient status and/or the reported table malfunction.There is no evidence or information that point towards an inadvertent use error by the hospital personnel.There are several factors that could have caused the reported malfunction but there isn't enough evidence/information available to point towards a single factor.The root cause of this incident is thus deemed to be inconclusive.
 
Event or Problem Description

Brand Name
ADVANCED CONTROL I-BASE, DC
Common Device Name
OPERATING TABLE
Manufacturer (Section D)
MIZUHO ORTHOPEDIC SYSTEMS, INC.
30031 ahern ave
union city CA 94587 1234
Manufacturer (Section G)
MIZUHO ORTHOPEDIC SYSTEMS, INC.
30031 ahern ave
union city CA 94587 1234
Manufacturer Contact
krina shah
30031 ahern ave
union city, CA 94587-1234
5104291500
MDR Report Key22089961
Report Number2921578-2025-00011
Device Sequence Number7885053
Product Code JEA
UDI-Device Identifier00842430106026
UDI-Public(01)00842430106026(11)110927
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 06/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5803
Device Catalogue Number5803
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2025
Supplement Date Received by Manufacturer05/07/2025
Initial Report FDA Received Date05/27/2025
Supplement Report FDA Received Date06/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/27/2011
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown